Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/lupus/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Arthritis in feet??
    avatar
    lisaisweavebee posted:
    Does anyone have trouble with their feet? I don't have swelling per se, but I can hardly walk after sitting for just a FEW minutes. All the joints in my feet - even the toes - start popping and cracking when I try to walk. Once I get going, I'm alright but those first 5 or 6 steps are so painful and I walk like I'm 150 years old. It does this ALL day long - not just morning. I don't know what to do about it.

    Any ideas?

    Lisa
     
    avatar
    lupylisa44 responded:
    That sounds very painful!!! Every once in a while I get foot pain, but not all the time. Mine feels like I am walking on pebbles. It usually happens when my lupus is flaring. I also get cracking and popping around my ankles.

    Have you thought of seeing a podiatrist?

    Lupylisa
    With love, with patience and with faith, we'll make our way.
     
    avatar
    lisaisweavebee replied to lupylisa44's response:
    Omg! You know, it never occurred to me to see a podiatrist. I swear, can't see the forest for the dang trees! I just assumed it was a lupus thing and have been living with it.

    Evidently, God gave me blonde hair for a reason

    Lisa
     
    avatar
    nancyj95 replied to lisaisweavebee's response:
    I've had osteo arthritis in my feet for years! As a primary grade teacher, it was an almost constant problem. Unable to take most arthritis drugs, I just put up with it. Being on steroids for the Lupus has helped. Now that I'm retired it is lots better.
     
    avatar
    lisaisweavebee replied to nancyj95's response:
    Hi,

    Would it be worth me seeing a podiatrist ? If the result is just living with the pain, what's the point, right? That's what I've been doing the last couple of years already.



    Thanks for sharing!

    Lisa
     
    avatar
    lisaisweavebee replied to lisaisweavebee's response:
    Dropped off some cupcakes to my rheumy today and mentioned the whole foot thing and he felt it was just my disease and that it probably wouldn't benefit me any to see a podiatrist.

    Told me to go back up to 400mg of plaq. And he keeps suggesting benlysta....I'm just too leary of that drug (or any new drug) until it has been on the market long enough to know long term effects. My kind of luck, I would probably start clucking like a chicken and have some urge to sit on eggs.

    Guess that means I'm stuck with the "snap, crackle and pop" feet .

    I hate lupus.

    Lisa
     
    avatar
    Lupussufferersince15 replied to lisaisweavebee's response:
    I have problems with my feet a lot. It isn't as bad as yours sounds, but its mainly when I've been on my feet nonstop with no rest. I'm in college so I'm always on the go and it wears my body down. Maybe try a muscle rub like biofreeze on them some time it could help with some of the muscular pain.


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.